It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-14-2003, 05:10 PM   #1
Veteran
 
Join Date: May 2003
Location: Canada
Posts: 371
FuzzyWuzzy HB User
Post Scary day for me today!!!!!!!!!!!!!!

Ok peeps, read my post and take this really seriously. Today was just awful for me, I went to work, and came right home. I was gonna be a wimp and back down from work last minute, but I toughened up and sucked it up.

Now I have really sensitive skin, so my skin over reacts and gets irritated very easily. Yesterday, I spent too much time in the sun, and it was very hot here. I came home and noticed the side of my face was itching and turning red. So I applied coristone cream, but since it itched so bad I aopplied way too much. Well 2hrs later, the itch was gone and the redness was gone. Until...

I woke up this morning, looked in the mirror, and see the spots where i put the cream - green!!!!!! Very light, pale whitish green. And they were very noticeable. I nearly broke into tears!!!!!!!1

I looked in the mirror and I looked like a martine!!!!!1 Well, anyways, I had to apply some extra makeup there to even out the skin tone, and during work I looked in the mirror about every 2hrs. My mind was too caught up in it. It was so noticeable!!!!!!1

But now Im home, and washed my face, my face is alot better, but how can I bring those spots back to its normaly skin tone?????? I have to fix this ASAP!!!!!!1

I cant believe this crap, Ive never seen anything like this, and of course of all ppl it happens to me

Its still a little green.

 
Sponsors Lightbulb
   
Old 08-14-2003, 05:17 PM   #2
Senior Member
 
Join Date: Jul 2003
Location: over here
Posts: 222
wicketglen7 HB User
Post

Oh my goodness, that is terrible!!!
I am soooo sorry. I don't have any advice and I apologize because I am giggling. You have to admit it is humorous. I would just suggest not using cortesone cream again on a rash on your face.
(giggling like crazy)
by the way I mean this in good humor and hopefully I did not offend you in any way.

 
Sponsors Lightbulb
   
Old 08-14-2003, 05:23 PM   #3
Veteran
 
Join Date: May 2003
Location: Canada
Posts: 371
FuzzyWuzzy HB User
Post

I dont see this funny...its frustrating cuz i have such sensitive skin. On 99.39% of ppl, this wouldnt have happened.

Its better now, but will it just go away over time? Im thinking maybe if I stay in the sun a bit and expose those spots to the sun, on and off........then it will turn pinkish/red......and that will even out my skin tone.



[This message has been edited by FuzzyWuzzy (edited 08-14-2003).]

 
Old 08-14-2003, 05:31 PM   #4
Senior Veteran
(female)
 
Join Date: Jun 2002
Posts: 1,601
daylight568 HB User
Post

Hey Fuzz, try applying lemon to the green spots.Might help to fade it.Also the next you get red, itchy and irritated from sun exposure, put an ice pack on your face for a while.It will help better than anything else .

 
Old 08-14-2003, 05:37 PM   #5
Veteran
 
Join Date: May 2003
Location: Canada
Posts: 371
FuzzyWuzzy HB User
Post

Thanks sheldon. Today was my first day at a new job, and even though I wanted to stay home instead I was able to tough it out, and very proud of myself.

I also came up with that, if I apply BP to those spots, it should get it a bit more pinkish. I'll just be careful not to apply to much.

thanks

its's lookin better already.



[This message has been edited by FuzzyWuzzy (edited 08-14-2003).]

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 08:49 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!